Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 128, NWS Raleigh, NC

June 13, 2007Harnett County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 13, 2007, 1:47 PM EDT for Harnett County, North Carolina. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2007, 1:47 PM EDT (17:47 UTC)
Expired
Jun 13, 2007, 2:45 PM EDT
In force
58 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Harnett County, NC

The radar

The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 1:58 PM EDTHAIL 0.882 Sw Lillington, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
570 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 131749
SVRRAH
NCC085-131845-
/O.NEW.KRAH.SV.W.0128.070613T1747Z-070613T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
147 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARNETT COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 245 PM EDT

* AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER LILLINGTON...MOVING SOUTHWEST AT 30 MPH.
  PENNY SIZED HAIL IS LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LILLINGTON...TIMBERLAKE...
  BUNN LEVEL...ANDERSON CREEK...PINEVIEW...

THE MAIN THREAT WITH THIS STORM IS PENNY SIZE HAIL OR LARGER. HAIL OF
THIS SIZE MAY CAUSE SOME VEHICLE OR ROOF DAMAGE. STRONG AND GUSTY
WINDS CAN ALSO BE EXPECTED WITH THIS STORM. FOR YOUR PROTECTION...GO
INDOORS UNTIL THE STORM HAS PASSED.

LAT...LON 3521 7912 3521 7914 3526 7921 3542 7907
      3554 7891 3539 7874 3536 7875 3523 7890
      3521 7904 3519 7909

$$

BLAES
2 follow-up statements
000 
WWUS52 KRAH 131819
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
218 PM EDT WED JUN 13 2007

NCC085-131845-
/O.CON.KRAH.SV.W.0128.000000T0000Z-070613T1845Z/
HARNETT NC-
218 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR WESTERN HARNETT COUNTY...

AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR FLAT 
BRANCH...OR ABOUT 5 MILES SOUTHWEST OF LILLINGTON...MOVING SOUTHWEST 
AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... OLIVIA... 
TIMBERLAKE...ANDERSON CREEK...MAESON STORE AND PINEVIEW.

THE MAIN THREAT WITH THIS STORM IS PENNY SIZE HAIL OR LARGER. HAIL OF
THIS SIZE MAY CAUSE SOME VEHICLE OR ROOF DAMAGE. STRONG AND GUSTY
WINDS CAN ALSO BE EXPECTED WITH THIS STORM. FOR YOUR PROTECTION...GO
INDOORS UNTIL THE STORM HAS PASSED.

LAT...LON 3521 7912 3521 7914 3526 7921 3542 7907
      3554 7891 3539 7874 3536 7875 3523 7890
      3521 7904 3519 7909

$$

BLAES
000 
WWUS52 KRAH 131845
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
243 PM EDT WED JUN 13 2007

NCC085-131853-
/O.EXP.KRAH.SV.W.0128.000000T0000Z-070613T1845Z/
HARNETT NC-
243 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR HARNETT COUNTY EXPIRES AT 245 
PM EDT...

THE AREA OF SEVERE THUNDERSTORMS THAT PRODUCED HAIL OVER HARNETT 
COUNTY HAVE WEAKENED. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE 
THIS AFTERNOON AND EVENING. 


LAT...LON 3521 7912 3521 7914 3526 7921 3542 7907
      3554 7891 3539 7874 3536 7875 3523 7890
      3521 7904 3519 7909

$$

BLAES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:20 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 13, 12:20 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1220 PM EDT WED JUN 13 2007

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN JUST OFF THE EAST
COAST THROUGH FRIDAY... BRINGING COOLER THAN NORMAL TEMPERATURES AND
UNSETTLED WEATHER TO THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
12Z SFC ANALYSIS THIS MORNING SHOWS 1022MB HIGH PRESSURE OVER THE
GREAT LAKES...WITH WEAK SFC RIDGING EXTENDING SOUTHWEST INTO THE
MID-ATLANTIC. DEWPOINTS ACROSS THE STATE THIS MORNING WERE IN THE
MID 50S IN THE MOUNTAINS AND LOWER 60S ELSEWHERE. WEAK NE FLOW FROM
THE SFC UP TO THE TROPOPAUSE WILL PERSIST ACROSS THE AREA TODAY. AN
UPPER LEVEL LOW WILL CONTINUE TO SPIN OFF THE NEW ENGLAND COAST
TODAY...WITH TROUGHING EXTENDING SSW INTO THE SOUTHEAST STATES.

LIKELY POPS AND MOSTLY CLOUDY SKIES APPEAR ON TRACK FOR
TODAY...ALTHOUGH THERE IS SOME UNCERTAINTY AS TO WHETHER OR NOT
SHOWER ACTIVITY AND CLOUD COVER THIS MORNING WILL HAVE ENOUGH OF A
STABILIZING EFFECT TO LIMIT CONVECTIVE COVERAGE THIS AFTERNOON. THE
00Z 06/13 SPC WRF 4KM FORECAST REFLECTIVITY PRODUCT WAS SHOWING
ACTIVITY PRIMARILY THIS MORNING...WITH A LULL IN ACTIVITY FOR THE
MOST PART THIS AFTERNOON. THE 00Z NAM80 IS SHOWING WIDESPREAD LIGHT
QPF ACROSS THE AREA BETWEEN BOTH 12-18Z AND 18-00Z THIS
AFTERNOON...WITH ACTIVITY IN THE NORTH THE FIRST HALF OF
TODAY...SHIFTING SOUTH THIS AFTERNOON. THE GFS DOESNT SEEM TO BE
CAPTURING THE CURRENT ACTIVITY TOO WELL THIS MORNING ACROSS CENTRAL
NC...AND ACTUALLY KEEPS ANY ACCUMULATED PRECIP THROUGH 18Z OVER THE
FAR SOUTHEAST COASTAL PLAIN. THEREFORE...WILL TREND MORE TOWARDS THE
NAM/WRF FOR THE FORECAST THIS AFTERNOON.

THE SPC IS FORECASTING A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON ACROSS CENTRAL NC...WITH THE SLIGHT RISK AREA ACTUALLY
STRETCHING FROM THE GULF COAST NORTH THROUGH THE MID-ATLANTIC INTO
PA AND SOUTHERN NY. IT SEEMS LIKE THE THREAT FOR SEVERE
THUNDERSTORMS WOULD BE LESS TODAY WHEN COMPARED WITH YESTERDAY SINCE
THE H5 LOW AND ASSOC CYCLONIC FLOW ALOFT IS NOW SOUTH OF THE
AREA. HOWEVER...GENERAL TROUGHINESS REMAINS ALOFT OVER THE AREA IN
CONNECTION WITH THE PARENT H5 LOW SPINNING OFF THE NEW ENGLAND
COAST...AND SOME UPPER LEVEL ENERGY WILL BE PRESENT ACROSS THE STATE
THIS AFTERNOON. MORE PERVASIVE CLOUD COVER THIS MORNING WILL HELP
LIMIT INSOLATION. HOWEVER...VIS SAT IMAGERY DOES SHOW BREAKS IN THE
CLOUD COVER ALREADY...AND THE CONVECTIVE TEMP OFF THE 12Z GSO
SOUNDING IS ONLY 77F...SO IT DOES APPEAR THERE WILL BE ENOUGH
HEATING TO PROVIDE SUFFICIENT INSTABILITY FOR DEEP CONVECTION THIS
AFTERNOON. A MODIFIED 12Z GSO SOUNDING (79F TEMP AND 61F DEWPOINT)
YIELDS SFC BASED CAPE VALUES OF 1500 TO 2000 J/KG AND LIFTED INDICES
AROUND -5. THE FREEZING AND WBZ LEVELS THIS AFTERNOON WILL BE
SLIGHTLY HIGHER THAN YESTERDAY...ALTHOUGH STILL LOW FOR THIS TIME OF
YEAR AT AROUND 11 KFT. PROFILES ARE MUCH MORE MOIST TODAY...WITH
PWAT VALUES OF ALMOST 1.50 COMPARED TO AROUND 1.00 YESTERDAY.
ALTHOUGH THE ATMOSPHERE DOES NOT APPEAR AS PRIMED AS YESTERDAY...THE
DATA SUGGESTS THERE WILL STILL BE A POTENTIAL FOR ISOLATED STRONG
AND SEVERE THUNDERSTORMS THIS AFTERNOON...WITH THE PRIMARY THREAT
FROM HAIL AND WET DOWNBURSTS. -VINCENT

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
THE UPPER LEVEL LOW OFF THE NORTH ATLANTIC COAST WILL PERSIST
THROUGH FRIDAY... THEN LIFT TO THE NORTHEAST AND EAST FRIDAY NIGHT.
AS THIS SYSTEM MOVES FURTHER OFFSHORE WE CAN EXPECT A DECREASING
CHANCE OF PRECIPITATION. TEMPERATURES WILL ALSO BE BELOW SEASONAL
NORMS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SAT NIGHT THROUGH EARLY TUE...MODELS CONTINUE TO SHOW RIDGE
BUILDING ALOFT ALONG THE EAST COAST WITH BERMUDA HIGH PRESSURE AT
THE SURFACE EXPANDING INTO THE SAVANNAH BASIN AND NORTHEAST GULF.
LARGE SCALE SUBSIDENCE AND PREDOMINANT WESTERLY COMPONENT IN THE
LOW LEVEL FLOW FAVORS A DRY PATTERN WITH TEMPERATURES WARMING WELL
ABOVE NORMAL. DAILY HIGHS SHOULD REACH 90 TO 95.

FOR WED...MODELS SUGGEST LOWERING HEIGHTS WITH A TROUGH MOVING
INTO THE OHIO VALLEY. THIS SHOULD PUSH A COLD FRONT AND SURFACE
TROUGH TO THE APPALACHIANS...DESTABILIZING THE AIRMASS FOR AN
INCREASE IN CUMULUS DEVELOPMENT WITH HEATING AND AT LEAST A SLIGHT
CHANCE OF DIURNAL SHOWERS AND TSTMS LATE WED. HIGHS UPPER 80S TO
AROUND 90. -RFG

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
EXPECT QUICK DEVELOPMENT OF CONVECTION GIVEN THE AMOUNT OF
MOISTURE IN PLACE... WEAK LOW LEVEL CONVERGENCE... AND PERTURBATIONS
ROUNDUING THE OFFSHORE UPPER LEVEL LOW AND TRACKING DOWN THE
MIDATLANTIC COAST. SCATTERED SHOWERS AND STORMS ARE LIKELY BEFORE
19Z. PRECISE TIMING AND COVERAGE ARE STILL AT ISSUE THOUGH... AND
FOR THIS REASON HAVE KEPT PRECIP MENTION AS VCSH AND A TEMPO FOR A
CB. ANY SHOWERS AND STORMS ARE LIKELY TO MOVE FROM NORTHEAST TO
SOUTHWEST... AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...
ISOLATED DAMAGING WIND GUSTS... AND NEARLY CONTINUOUS LIGHTNING
STRIKES... AND AVIATION INTERESTS WILL WANT TO KEEP A CLOSE WATCH
ON RADAR AND OBSERVATIONS THROUGH THE DAY. THEN... STARTING THIS
EVENING THE DEEP ONSHORE FLOW WILL BEGIN TO BRING IN COOLER AND
MORE STABLE AIR IN THE LOW LEVELS... AND HAVE HIGH CONFIDENCE IN
THE DEVELOPMENT OF MVFR-IFR FOG AND IFR-LIFR CEILINGS TONIGHT.
HAVE BROUGHT IN MVFR-IFR CEILINGS AND FOG AFTER 08Z.

LOOKING BEYOND THIS TAF VALID PERIOD... PATCHY IFR CLOUDS AND FOG
ARE POSSIBLE BEFORE AND NEAR DAYBREAK FRIDAY... OTHERWISE NO
AVIATION HAZARDS ARE EXPECTED THROUGH SUNDAY. -GIH/RFG

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...
NEAR TERM...VINCENT
SHORT TERM...VINCENT
LONG TERM...RFG
AVIATION...RFG
Hazardous weather outlook, Jun 13, 5:00 AM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
500 AM EDT WED JUN 13 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-140900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
500 AM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. SCATTERED
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LEVEL LOW
LINGERS OVER THE NORTH ATLANTIC COAST.

THE PRIMARY THREAT WILL BE LARGE HAIL... DAMAGING WINDS AND
EXCESSIVE LIGHTNING. SOME OF THE STORMS COULD PRODUCE CONTINUOUS
LIGHTNING. THE RISK OF SEVERE WEATHER WILL DIMINISH AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH THE EVENING.
STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER
IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH.

RHJ

In the hours before

Special weather statement, Jun 13, 12:15 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1215 PM EDT WED JUN 13 2007

NCZ041-131715-
WAKE-
1215 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL MOVE ACROSS WAKE COUNTY THROUGH 115 PM
EDT...

AT 1215 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LAKE WHEELER...OR ABOUT 6 MILES SOUTHWEST OF RALEIGH...MOVING
SOUTHWEST AT 10 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR GARNER AROUND 1220 PM EDT...
LAKE WHEELER AROUND 1235 PM EDT...FUQUAY-VARINA AROUND 115 PM EDT.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.

VINCENT
Special weather statement, Jun 13, 1:11 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
111 PM EDT WED JUN 13 2007

NCZ040-076-131815-
CHATHAM-LEE-
111 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS CHATHAM AND LEE COUNTIES
THROUGH 215 PM EDT...

AT 111 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
WESTERN WAKE COUNTY NEAR MORRISVILLE AND NEW HILL. THESE STORMS WERE
MOVING SOUTHWEST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...JORDAN
LAKE...BYNUM...MONCURE...CUMNOCK AND PITTSBORO.

PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS.

BLAES
Special weather statement, Jun 13, 1:26 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
126 PM EDT WED JUN 13 2007

NCZ074-075-083-084-131830-
ANSON-MONTGOMERY-MOORE-RICHMOND-
126 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS RICHMOND...MOORE...
MONTGOMERY AND ANSON COUNTIES THROUGH 230 PM EDT...

AT 130 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS BETWEEN
ROCKINGHAM AND ELLERBE IN RICHMOND COUNTY...AND BETWEEN ROBBINS AND
EAGLE SPRINGS IN MOORE COUNTY. THESE STORMS WERE MOVING SOUTHWEST AT
15 MPH.

SOME LOCATIONS THAT WILL LIKELY BE AFFECTED BY THESE STORMS
INCLUDE...ROCKINGHAM... HAMLET...ANSONVILLE...WADESBORO...STAR AND
TROY.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA IN CASE WARNINGS ARE
ISSUED.

MLM
Local storm report, Jun 13, 1:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
131 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             1 NE APEX               35.74N 78.83W
06/13/2007  E0.50 INCH       WAKE               NC   PUBLIC

            1/4 TO 1/2 INCH HAIL NEAR THE APEX/CARY LINE. REPORT
            RELAYED FROM BROADCAST MEDIA.

&&

BLAES

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:31 PM EDTSevere Thunderstorm WarningRAHWake44 min
Jun 13, 1:16 PM EDTSevere Thunderstorm WarningRAHChatham49 min
Jun 13, 1:36 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond39 min
Jun 13, 2:40 PM EDTSevere Thunderstorm WarningRAHCumberland65 min
Jun 13, 3:56 PM EDTSevere Thunderstorm WarningRAHHoke34 min
Jun 13, 4:12 PM EDTSevere Thunderstorm WarningRAHRandolph33 min
Jun 13, 4:43 PM EDTSevere Thunderstorm WarningRAHRichmond62 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.